MathSciNet Relay Station
MathSciNet bibliographic data
MR2171171 (2006k:53008) 53A04
Kula, L.; Yayli, Y. On slant helix and its spherical indicatrix. Appl. Math. Comput. 169 (2005), no. 1, 600–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement